# SDR AALA201712299014

- Difficulty date: December 28, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 46,363 hours, 17,209 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR ECAM MESSAGE AFTER TAKEOFF.  REPLACED PROXIMITY SENSOR ON AFT CARGO DOOR HANDLE IAW AMM 52-35-13. OPS CHECKED GOOD.
